I agree with you about pharmacists. I even had one explain to me how to deal with my cough when my doctor wouldn't listen to me and just prescribed an inhaler, which didn't work for me. Pharmacists are great.
But, now I will find out if Eliquis has side effects for me. The side effect I thought I was getting was actually from low sodium and an electrolyte imbalance. When I got diagnosed with afib the ER didn't tell me anything about how to take care of myself, so I read online that staying hydrated is important and a few people said (plus a friend of a friend) that cutting back on salt would help because salt can trigger an episode. So, I drank more and cut back on salt. Well, I started getting dizzy, feeling confused, couldn't think at all, was afraid to bend over because I thought I'd pass out, was afraid to even take a shower, quit driving, and kept getting worse and worse. Finally after not sleeping all night Friday, I decided to go to a different hospital ER, and this time was admitted. My blood panel showed a sodium level of 127, which if way too low. The minimum is 136. And the symptoms for that are exactly what I was going through. So they admitted me, put me on a saline drip, gave me a stress stress and echocardiogram to rule out heart issues (my heart has no issues), got my sodium level up to 132, and sent me home.
But, I have an appointment with my doc on Wednesday and will get a referral to a cardiologist and start addressing how to keep these afib episodes at bay and hopefully never get one again. I"m sure everyone with afib hopes the same thing. I don't like being on blood thinners. I am an active person and it's scary to think I could bleed to death if I have a bike accident. I might not be able to control the afib and have to remain on Eliquis for life, but I'm going to try to have a steady heart anyway.
But, the goal is to stay alive for the grandkids sake, like you, and not become disabled due to a stroke also.
Thanks, and have a great week.